A SHORT NOTE ON BANDS OF GROUPS

Bijan Davvaz

Abstract


In this paper we give necessary and sufficient  conditions on a semigroup S that it be semilattice of groups, a normal band  of groups, and a matrix of groups.

DOI : http://dx.doi.org/10.22342/jims.21.1.151.19-23


Keywords


semigroup, band, semilattice, band of semigroup

Full Text:

PDF

References


S. Bogdanovic, Z. Popovic and M. Ciric, {it Bands of $lambda$-simple semigroups}, Filomat 24(4) (2010) 77-85.

M. Ciric and S. Bogdanovic, {it Sturdy bands of semigroups}, Collect. Math., 41 (1990) 189-195.

A.H. Clifford, {it Bands of semigroups}, Proc. Amer. Math. Soc., 5 (1954). 499-504.

Z. Juhasz and A. Vernitski, {it Using filters to describe congruences and band congruences of semigroups},

Semigroup Forum, 83 (2) (2011) 320-334.

M. Mitrovic, {it On semilattices of Archimedean semigroups -- a survey}, Semigroups and Languages, 163--195, World Sci. Publ., River Edge, NJ, 2004.




DOI: https://doi.org/10.22342/jims.21.1.151.19-23

Refbacks

  • There are currently no refbacks.



Journal of the Indonesian Mathematical Society
Mathematics Department, Universitas Gadjah Mada
Senolowo, Sinduadi, Mlati, Sleman Regency, Special Region of Yogyakarta 55281, Telp. (0274) 552243
Email: jims.indoms@gmail.com


p-ISSN: 2086-8952 | e-ISSN: 2460-0245


Journal of the Indonesian Mathematical Society is licensed under a Creative Commons Attribution 4.0 International License

web statistics
View My Stats